# SDR 2024FA0000782

- Difficulty date: October 22, 2024
- Submitted: October 22, 2024
- Operation: General aviation
- System (JASC): 3411 · Pitot/Static System
- Part: Sump
- Part number: S12581
- Condition: Deformed
- Location: Zone 100
- Component: Static System P
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CESSNA SUMP PART NUMBER S1258-1 HAS THREAD DISTORTION OR WARPING NOT ALLOWING THE PITOT / STATIC SYSTEM TO BE SEALED PROPERLY. FINDING 30-40 PERCENT OF PARTS HAVING THIS ISSUE.
